# SDR DALA1145830988

- Difficulty date: July 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 50,875 hours, 37,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS AT ROW 28 - 30 INOP.  MAINTENANCE RE-TERMINATED BROKEN WIRES AT ROW 20, 28, 29, AND 30.  OPERATION OF LIGHTS CHECKS OK.
